J4 ›› 2013, Vol. 48 ›› Issue (05): 105-110.

• Articles • Previous Articles    

Asymptotic behavior of global positive solution to a stochastic SIS epidemic model with virus auto variation

JI Wen-peng, ZHANG Tian-si*, XU Li-xiao   

  1. College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
  • Received:2012-08-18 Online:2013-05-20 Published:2013-05-10

Abstract:

This paper considers a stochastic SIS epidemic model with virus auto variation, in which the recovery rate is influenced by white noise. First, we prove the global existence, uniqueness of the positive solution, and show that the diseasefree equilibrium is stochastically asymptotical stability when max{R1,R2}≤1. Then we point out when the white noise σ1 is large enough, the virus tends to disappear. Finally, the numerical simulations are carried out to support our results.

Key words: stochastic SIS epidemic model; Lyapunov function; It formula; asymptotic behavior

No related articles found!
Viewed
Full text
466
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 466

  From Others local
  Times 41 425
  Rate 9% 91%

Abstract
896
Just accepted Online first Issue
0 0 896
  From Others local
  Times 889 7
  Rate 99% 1%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!